UNIGE document Scientific Article
previous document  unige:41852  next document
add to browser collection
Title

Testing for continuous-time models of the short-term interest rate

Authors
Broze, Laurence
Zakoïan, Jean-Michel
Published in Journal of Empirical Finance. 1995, vol. 2, no. 3, p. 199-223
Identifiers
Full text
Structures
Citation
(ISO format)
BROZE, Laurence, SCAILLET, Olivier, ZAKOÏAN, Jean-Michel. Testing for continuous-time models of the short-term interest rate. In: Journal of Empirical Finance, 1995, vol. 2, n° 3, p. 199-223. https://archive-ouverte.unige.ch/unige:41852

203 hits

0 download

Update

Deposited on : 2014-11-16

Export document
Format :
Citation style :